Alert archive / Arkansas / Tornado Warnings in 2013
Tornado Warning 46, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at May 30, 2013, 9:13 PM CDT for Faulkner County, Lonoke County, Pulaski County, Arkansas. It was in force for 47 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2013, 9:13 PM CDT (02:13 UTC)
- Expired
- May 30, 2013, 10:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Faulkner County, AR, Lonoke County, AR, Pulaski County, AR
The radar
The Little Rock radar (KLZK), 14 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 9:17 PM CDT | TSTM WND DMG | Maumelle, AR | 8 INCH DIAMETER TREE WAS BLOWN DOWN. |
| May 30, 9:30 PM CDT | TSTM WND DMG | Marche, AR | TREES WERE SNAPPED OR UPROOTED. ALSO 3 INCHES OF RAIN FELL. |
| May 30, 9:30 PM CDT | TSTM WND DMG | Oak Grove, AR | NUMEROUS TREES WERE BLOWN DOWN ON EAST PARTRIDGE LANE...WITH SOME TREES ON HOUSES. |
| May 30, 9:31 PM CDT | TSTM WND GST 60 | Macon, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 8:46 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 2.2 hours before the alert went out and 309 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1600 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 1217 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 7.1
The text
As transmitted, in the capitals the NWS used until 2016.
357 WFUS54 KLZK 310213 TORLZK ARC045-085-119-310300- /O.NEW.KLZK.TO.W.0046.130531T0213Z-130531T0300Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 913 PM CDT THU MAY 30 2013 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * TORNADO WARNING FOR... NORTHEASTERN PULASKI COUNTY IN CENTRAL ARKANSAS... NORTHWESTERN LONOKE COUNTY IN CENTRAL ARKANSAS... SOUTHEASTERN FAULKNER COUNTY IN CENTRAL ARKANSAS... * UNTIL 1000 PM CDT * AT 911 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE STORM WAS LOCATED NEAR MORGAN...OR 2 MILES NORTHEAST OF MAUMELLE. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING NORTHEAST AT 30 MPH. * LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE... MAUMELLE... LITTLE ROCK AFB... PARNELL... OLMSTEAD... MORGAN... MARCHE... GRAVEL RIDGE... PALARM... OTTO... NATURAL STEPS... MACON... CATO... RIVER PLANTATION ESTATES... WARSAW... TONEYVILLE... RUNYAN ACRES... RECTOR HILL... PANTHER MTN... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 139 AND 147. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3510 9214 3491 9199 3480 9244 3488 9250 TIME...MOT...LOC 0213Z 242DEG 21KT 3488 9237 $$ 46
2 follow-up statements
324 WWUS54 KLZK 310234 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 934 PM CDT THU MAY 30 2013 ARC045-085-119-310300- /O.CON.KLZK.TO.W.0046.000000T0000Z-130531T0300Z/ FAULKNER AR-LONOKE AR-PULASKI AR- 934 PM CDT THU MAY 30 2013 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN PULASKI... NORTHWESTERN LONOKE AND SOUTHEASTERN FAULKNER COUNTIES UNTIL 1000 PM CDT... AT 930 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 2 MILES SOUTHWEST OF OLMSTEAD...OR 5 MILES WEST OF LITTLE ROCK AFB...MOVING NORTHEAST AT 25 MPH. * LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE... LITTLE ROCK AFB... PARNELL... OLMSTEAD... OTTO... MACON... CATO... WARSAW... TONEYVILLE... RUNYAN ACRES... HERBERT HILL... GIBSON... BOBWHITE HILL RANCH... BILLY GOAT HILL... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR ARKANSAS. LAT...LON 3487 9227 3496 9235 3510 9214 3491 9199 TIME...MOT...LOC 0234Z 245DEG 24KT 3494 9221 $$ 44
748 WWUS54 KLZK 310250 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 950 PM CDT THU MAY 30 2013 ARC045-085-119-310259- /O.CAN.KLZK.TO.W.0046.000000T0000Z-130531T0300Z/ FAULKNER AR-LONOKE AR-PULASKI AR- 950 PM CDT THU MAY 30 2013 ...THE TORNADO WARNING FOR NORTHEASTERN PULASKI...NORTHWESTERN LONOKE AND SOUTHEASTERN FAULKNER COUNTIES IS CANCELLED... THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS BEEN CANCELLED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MUCH OF THE AREA. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR ARKANSAS. LAT...LON 3487 9227 3496 9235 3510 9214 3491 9199 TIME...MOT...LOC 0249Z 245DEG 24KT 3498 9210 $$ 44
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at May 30, 2:03 PM CDT, 7 hours 10 minutes earlier.
Area forecast discussion, May 30, 2:03 PM CDT, 7 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 203 PM CDT THU MAY 30 2013 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT SHOWERS/STORMS WILL BE LIKELY THIS AFTERNOON AND TONIGHT...WITH ABUNDANT LOW LEVEL MOISTURE...HIGH SHEAR...AND INSTABILITY PRESENT. SOME SEVERE STORMS ARE POSSIBLE...AND A TORNADO WATCH HAS BEEN ISSUED THROUGH 02Z. SOME STRONGER STORMS COULD PRODUCE BRIEF HEAVY RAINFALL AS WELL...GIVEN THE SLOW MEAN STORM MOTION VECTOR...AND INCREASING PRECIPITABLE WATER. ACTIVITY WILL GRADUALLY TRANSLATE NORTHEASTWARD THROUGH THE OVERNIGHT HOURS...DIMINISHING A BIT AFTER SUNSET. HOWEVER... ADDITIONAL SHOWERS/STORMS ARE POSSIBLE AS ANOTHER WAVE MOVES THROUGH...AND THE LOW LEVEL JET KICKS IN. THESE WILL MOST LIKELY AFFECT NORTHERN ARKANSAS. THERE WILL LIKELY BE A BRIEF BREAK DURING THE DAY FRIDAY. HOWEVER... COLD FRONT WILL START TO MAKE ITS WAY INTO THE REGION LATE FRIDAY AFTERNOON AND EARLY FRIDAY EVENING. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AND OVERSPREAD THE AREA...PARTICULARLY IN THE NORTHWEST. DUE TO ALREADY WET GROUND...THE ADDITIONAL RAINFALL EXPECTED COULD CAUSE FLASH FLOODING. AMOUNTS OF TWO TO FOUR INCHES ARE POSSIBLE...WITH HIGHER TOTALS OF FIVE INCHES OR MORE NOT OUT OF THE QUESTION. FOR THIS REASON...HAVE ISSUED A FLASH FLOOD WATCH FOR NORTHWEST/NORTH CENTRAL ARKANSAS BEGINNING FRIDAY EVENING THROUGH MID DAY SATURDAY. IF MODEL TRENDS ARE ANY INDICATION... THIS MAY NEED TO BE ADJUSTED SOUTHWARD A BIT IN THE NEXT 12-24 HOURS. THE FRONT WILL MOVE INTO CENTRAL/SOUTHERN ARKANSAS MID DAY INTO LATE SATURDAY...WITH SHOWERS/STORMS CONTINUING. WHILE LOCALIZED HEAVY RAINFALL IS A POSSIBILITY THEN...IT/S NOT EXPECTED TO BE AS WIDESPREAD. FRONT SHOULD CLEAR OUT BY LATE SATURDAY...WITH COOLER WEATHER IN THE OFFING. && .LONG TERM...MONDAY THROUGH THURSDAY NO MAJOR CHANGES WERE MADE TO THE EXTENDED FORECAST. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 70 81 71 81 / 60 30 50 70 CAMDEN AR 70 85 71 88 / 50 10 20 60 HARRISON AR 67 82 68 78 / 60 30 80 80 HOT SPRINGS AR 71 85 73 83 / 50 10 20 70 LITTLE ROCK AR 71 86 72 84 / 40 20 20 70 MONTICELLO AR 72 90 73 89 / 30 10 20 60 MOUNT IDA AR 72 84 74 83 / 50 10 30 70 MOUNTAIN HOME AR 68 82 68 81 / 60 30 80 80 NEWPORT AR 71 83 71 81 / 60 30 30 70 PINE BLUFF AR 71 85 72 85 / 30 10 20 70 RUSSELLVILLE AR 70 83 71 81 / 50 20 50 80 SEARCY AR 70 83 70 82 / 50 20 30 70 STUTTGART AR 71 85 72 86 / 40 20 20 70 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON FOR BAXTER-BOONE-MARION-NEWTON-SEARCY. && SHORT TERM...57 / LONG TERM...62
Hazardous weather outlook, May 30, 8:47 PM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 847 PM CDT THU MAY 30 2013 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-311000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 847 PM CDT THU MAY 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS THE AREA THROUGH MOST OF THE OVERNIGHT HOURS. DAMAGING WIND GUSTS AND VERY HEAVY RAINFALL CAN BE EXPECTED WITH THE STRONGEST STORMS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY YET ANOTHER DISTURBANCE IS EXPECTED TO MOVE THROUGH THE REGION ON FRIDAY AS AN UPPER LEVEL TROUGH OF LOW PRESSURE MOVES THROUGH THE NATIONS MID SECTION. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY AND SOME OF THE STORMS COULD BE STRONG TO POSSIBLY SEVERE...ESPECIALLY IN THE AFTERNOON HOURS. THE MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL AND STRONG WINDS BUT THE TORNADO THREAT CAN NOT BE DISCOUNTED ENTIRELY. IN ADDITION TO THE POSSIBILITY OF STRONG STORMS...THE MOISTURE LADEN AIR MASS COULD ALSO LEAD TO LOCALLY HEAVY RAIN. ROUGHLY THE NORTHERN HALF OF THE STATE IS UNDER A SLIGHT RISK OF SEVERE WEATHER FRIDAY. THE AFOREMENTIONED UPPER TROUGH WILL MOVE OFF TO THE NORTHEAST ON SATURDAY FINALLY ALLOWING A SLOW MOVING COLD FRONT TO ADVANCE INTO THE STATE. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE BOUNDARY AND SOME OF THE STORMS COULD BE STRONG TO POSSIBLY SEVERE WITH DAMAGING WINDS AND HEAVY RAIN THE MAIN CONCERN. THE AREA OF CONCERN WILL BE ALONG THE BOUNDARY ITSELF AND WILL COVER A MUCH LARGER AREA THAN TODAY OR FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH MOST OF THE OVERNIGHT HOURS. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 56/55
In the hours before
Local storm report, May 30, 8:03 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
803 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG 3 W PARON 34.77N 92.80W
05/30/2013 SALINE AR AMATEUR RADIO
CHRUCH WAS REPORTED TO BE DETROYED IN PARON.
&&
55Local storm report, May 30, 8:07 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
807 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 4 SW BONNERDALE 34.34N 93.43W
05/30/2013 E1.25 INCH MONTGOMERY AR TRAINED SPOTTER
&&
55Local storm report, May 30, 8:11 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
811 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TORNADO 5 NNW PARON 34.83N 92.78W
05/30/2013 SALINE AR AMATEUR RADIO
REPORTED THROUGH THE PARON FIRE DEPARTMENT.
&&
55Local storm report, May 30, 8:31 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
831 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG 9 SE PERRYVILLE 34.92N 92.69W
05/30/2013 PERRY AR LAW ENFORCEMENT
TREES REPORTED BLOWN DOWN ALONG HIGHWAY 113.
&&
55Local storm report, May 30, 8:58 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
858 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM FLASH FLOOD HOT SPRINGS VILLAGE 34.67N 93.00W
05/30/2013 GARLAND AR SOCIAL MEDIA
FLOODING REPORTED ON HIGHWAY 7 AND BARCELONA ROAD.
0857 PM HAIL HOT SPRINGS 34.49N 93.05W
05/30/2013 E1.50 INCH GARLAND AR LAW ENFORCEMENT
HAIL REPORTED TO LAST FOR FIVE MINUTES.
&&
55Local storm report, May 30, 9:02 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
902 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM FLASH FLOOD 3 NNW RUBICON 34.67N 92.79W
05/30/2013 SALINE AR AMATEUR RADIO
ALUM FORK OF THE SALINE RIVER REPORTED TO BE FLOODING
PORTIONS OF HIGHWAY 9.
0900 PM FLASH FLOOD HOT SPRINGS 34.49N 93.05W
05/30/2013 GARLAND AR LAW ENFORCEMENT
SIX TO EIGHT INCHES OF WATER REPORTED ON CENTRAL AVENUE
AND MLK BYPASS.
&&
55The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:07 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Montgomery, Saline | 38 min |
| May 30, 7:14 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 46 min |
| May 30, 7:25 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Perry, Saline, Yell | 50 min |
| May 30, 7:28 PM CDT | Special Weather Statement | LZK | Faulkner | 47 min |
| May 30, 7:30 PM CDT | Flash Flood Warning | LZK | Garland, Montgomery, Perry, Pike, Polk, Scott and 1 more | 3 hr |
| May 30, 7:45 PM CDT | Tornado Warning | LZK | Perry, Pulaski, Saline | 30 min |
| May 30, 7:48 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Saline | 42 min |
| May 30, 7:56 PM CDT | Tornado Warning | LZK | Pulaski, Saline | 34 min |
| May 30, 8:00 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring | 45 min |
| May 30, 8:01 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott, Yell | 44 min |
| May 30, 8:10 PM CDT | Flash Flood Warning | LZK | Garland, Hot Spring, Montgomery, Perry, Saline | 3 hr |
| May 30, 8:13 PM CDT | Tornado Warning | LZK | Faulkner, Perry, Pulaski, Saline | 47 min |
| May 30, 8:20 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, White | 40 min |
| May 30, 8:24 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Perry, Pulaski, Saline | 51 min |
| May 30, 8:30 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Grant, Hot Spring, Pulaski, Saline | 60 min |
| May 30, 8:40 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring | 35 min |
| May 30, 8:44 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Grant, Hot Spring | 61 min |
| May 30, 8:45 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery | 45 min |
| May 30, 8:55 PM CDT | Flash Flood Warning | LZK | Faulkner, Garland, Grant, Hot Spring, Pulaski, Saline | 3 hr |
| May 30, 9:11 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski | 64 min |
| May 30, 9:33 PM CDT | Flash Flood Warning | LZK | Lonoke, Prairie, Pulaski, White | 3 hr |
| May 30, 9:38 PM CDT | Tornado Warning | LZK | Grant, Saline | 52 min |
| May 30, 9:41 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Prairie, Pulaski, White | 49 min |
| May 30, 10:15 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski, Saline | 45 min |
| May 30, 10:21 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie, Woodruff | 39 min |
| May 30, 10:27 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Perry, Pulaski | 48 min |
| May 30, 10:28 PM CDT | Special Weather Statement | LZK | White | 47 min |
| May 30, 10:34 PM CDT | Flash Flood Warning | LZK | Faulkner, Garland, Hot Spring, Montgomery, Perry, Pike and 5 more | 4 hr |
| May 30, 10:40 PM CDT | River Flood Warning | LZK | Saline | 36 hr |
| May 30, 10:41 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 49 min |
| May 30, 10:50 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope | 40 min |
| May 30, 10:56 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski | 49 min |
| May 30, 10:58 PM CDT | Special Weather Statement | LZK | Prairie | 47 min |
| May 30, 11:25 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott, Yell | 50 min |
| May 30, 11:47 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie | 43 min |
| May 30, 11:50 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, White | 40 min |
| May 30, 11:51 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 39 min |
| May 30, 11:52 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion, Newton | 53 min |
| May 31, 12:09 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White | 36 min |
| May 31, 12:14 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott, Yell | 61 min |
| May 31, 12:27 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Independence, White | 48 min |
| May 31, 12:29 AM CDT | Severe Thunderstorm Warning | LZK | Monroe, Woodruff | 31 min |
| May 31, 12:53 AM CDT | Tornado Warning | LZK | Monroe, Woodruff | 37 min |
| May 31, 1:24 AM CDT | Special Weather Statement | LZK | Cleburne | 46 min |
| May 31, 1:48 AM CDT | Special Weather Statement | LZK | Van Buren | 47 min |
| May 31, 1:58 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 47 min |
| May 31, 2:03 AM CDT | Flash Flood Warning | LZK | Hot Spring | 6 hr |
| May 31, 2:30 AM CDT | Flash Flood Warning | LZK | Clark, Garland, Hot Spring, Logan, Montgomery, Perry and 4 more | 3 hr |
| May 31, 2:45 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 45 min |
| May 31, 3:17 AM CDT | Flash Flood Warning | LZK | Baxter, Cleburne, Izard, Pope, Searcy, Stone and 1 more | 5 hr |
| May 31, 3:27 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery | 63 min |
| May 31, 3:38 AM CDT | Flash Flood Warning | LZK | Cleburne, Independence, Izard, Jackson, Stone, White and 1 more | 5 hr |
| May 31, 3:42 AM CDT | Special Weather Statement | LZK | Independence | 43 min |
| May 31, 3:58 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Montgomery, Saline | 62 min |
| May 31, 4:02 AM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White, Woodruff | 43 min |
| May 31, 6:19 AM CDT | River Flood Warning | LZK | Yell | 28 hr |
| May 31, 10:16 AM CDT | River Flood Advisory | LZK | Clark, Hot Spring | 26 hr |
| May 31, 12:33 PM CDT | River Flood Warning | LZK | White, Woodruff | 15 days |
Nearby
Tornado Warnings in Arkansas, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.